Une bijection entre les polyominos convexes dirigés et les mots de Dyck bilatères
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 26 (1992) no. 3, pp. 205-219.
@article{ITA_1992__26_3_205_0,
     author = {Bousquet-M\'elou, M.},
     title = {Une bijection entre les polyominos convexes dirig\'es et les mots de {Dyck} bilat\`eres},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     pages = {205--219},
     publisher = {EDP-Sciences},
     volume = {26},
     number = {3},
     year = {1992},
     zbl = {0761.68077},
     mrnumber = {1170323},
     language = {fr},
     url = {http://www.numdam.org/item/ITA_1992__26_3_205_0/}
}
TY  - JOUR
AU  - Bousquet-Mélou, M.
TI  - Une bijection entre les polyominos convexes dirigés et les mots de Dyck bilatères
JO  - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
PY  - 1992
DA  - 1992///
SP  - 205
EP  - 219
VL  - 26
IS  - 3
PB  - EDP-Sciences
UR  - http://www.numdam.org/item/ITA_1992__26_3_205_0/
UR  - https://zbmath.org/?q=an%3A0761.68077
UR  - https://www.ams.org/mathscinet-getitem?mr=1170323
LA  - fr
ID  - ITA_1992__26_3_205_0
ER  - 
Bousquet-Mélou, M. Une bijection entre les polyominos convexes dirigés et les mots de Dyck bilatères. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 26 (1992) no. 3, pp. 205-219. http://www.numdam.org/item/ITA_1992__26_3_205_0/

[Ba l] R. Baxter, Hard hexagons: exact solution, J. Phys. A: Math. Gen., 1980, 13, L 61-L 70. | MR 560533

[Ba 2] R. Baxter, Exactly solved models in statistical mechanics, Academic Press, New-York, 1982. | MR 690578 | Zbl 0538.60093

[Bo-Vi] M. Bousquet-Mélou et X. G. Viennot, Empilements de segments et q-énumération de polyominos convexes dirigés, à paraître dans J. Comb. Th. Series A. | Zbl 0753.05023

[De-Du] M. P. Delest et S. Dulucq, Enumeration of directed column-convex animals with given perimeter and area, Rapport n° 86-15, Université Bordeaux-I, soumis à publication.

[De-Vi] M. P. Delest et X. G. Viennot, Algebraic languages and polyominoes enumeration, Theor. Comp. Sci., 1984, 34, p. 169-206, North-Holland. | Zbl 0985.68516

[De-Na-Va] B. Derrida, J. P. Nadal et J. Vannimenus, Directed lattices animals in 2 dimensions: numerical and exact relults, J. Phys, 1982, 43, p. 1561.

[Dh1] D. Dhar, Equivalence of the two-dimensional directede animal problem to Baxter hard-square lattice-gas model, Phys. Rev. Lett., 1982, 49, p. 959-962.

[Dh 2] D. Dhar, Exact solution of a directed-site animals enumeration in 3 dimensions, Phys. Rev. Lett., 1983, 59, p. 853-856.

[Fe] J. M. Fedou, Exact formulas for fully compact animals, Rapport LaBRI n° 89-06, Université Bordeaux-I.

[Ga] M. Gardner, Mathematical games, Scientific American, 1958, sept. 182-192, nov. 136-142.

[Go] S. Golomb, Polyominoes, Scribner, New York, 1965.

[Go-Vi] D. Gouyou-Beauchamps et X. G. Viennot, Equivalence of the two dimensional directed animal problem to a one-dimensional path problem, Adv. in Appl. Math., 1988, 9, p. 334-357. | Zbl 0727.05036

[Ha-Na] V. Hakim et J. P. Nadal, Exact resuit for 2 D directed lattice animais on a strip of finite width, J. Phys. A: Math. Gen., 1983, 16, L 213-L 218.

[Kl-Ri] D. A. Klarner et R. L. Rivest, A procedure for improving the upper bound for the number of n-ominoes, Can. J. Math, 1973, 25, p. 585-602. | MR 323587 | Zbl 0261.05113

[Li-Ch] K. Y. Lin et S. J. Chang, Rigourous results for the number of convex polygons on the square and honeycomb lattices, J. Phys. A: Math. Gen., 1988, 21, p. 2635-2642. | MR 953200

[Pe 1] J. G. Penaud, Une nouvelle bijection pour les animaux dirigés, Rapport LaBRI n° 89-45, Université Bordeaux-I, Actes du 22e Séminaire Lotharingien de Combinatoire, Hesselberg, 1989, p. 93-130.

[Pe 2] J. G. Penaud, Animaux dirigés diagonalement convexes et arbres ternaires, Rapport LaBRI n° 90-62, Université Bordeaux-I.

[Pe 3] J. G. Penaud, Arbres et Animaux, Mémoire d'habilitation à diriger les recherches, Université Bordeaux-I, mai 1990.

[Pr-Fo] V. Privman et G. Forgacs, Exact solution of the partially directed compact lattice animal model, J. Phys. A: Math. Gen., 1987, 20, p. 543-547. | MR 893296

[Pr-Sv] V. Privman et N. M. Svrakic, Exact generating fucntion for fully directed compact lattice animals, Phys. Rev. Lett., 1988, 60, n° 12, p. 1107-1109. | MR 932171

[Vi] X. G. Viennot, Problèmes combinatoires posés par la physique statistique, Séminaire Bourbaki, n° 626, 36e année, in Astérisque, n° 121-122, 1985, p. 225-246, Soc. Math. France. | Numdam | MR 768962 | Zbl 0563.60095